# SDR A6WA202107207828

- Difficulty date: June 26, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1020328
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING RIB CHANNEL IS PITTING CORROSION AT WS53.60 AND WHEEL WELL HYDRAULIC GUARD  ACCESS PANEL AREA.   ***AIRCRAFT REMOVED FROM SERVICE***  FOUND RIB CHANNEL CORROSION TO BE OUT OF LIMITS CREATING A HOLE THROUGH RIB CHANNEL THICKNESS OF 0.050Ï¿½.   REMOVED AND REPLACED RH WING RIB CHANNEL P/N 601R10203-28 AT WS53.60 AND WHEEL WELL HYDRAULIC  GUARD ACCESS PANEL AREA. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200  SRM 57-21-12, SRM 51-42-20, SRM 51-23-00 AND SRM 51-42-06 REV 38.
